Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

160 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

How to treat Uterus tuberclosis ?

My grlfriend is infected with UTERUS TB. she have been taking medicine for this from last month and yesterday she visited her doctor and she found out infection in liver too. she told them it is normaly upto 40 - 45 but her infection is 180. I dont know what does this mean. this is what she told to me. her parents changing her doctor today. will she be cured doctor ? i am going to marry her and she often say me leave her coz she will not get pregnant. just help me. what she can do to get treated. any doctor u can refer to ? if u want to know something about her condition plz ask me. i ll tell u everything. just help me to help her. plz.
Sat, 7 May 2011
Report Abuse
Question is related to
Medical Topics
  User's Response
Do full corse of antituberculer medicins as it is 9 months and 11 months.First of all cure the infection. Then start ayurvedic medicins.It really help to her.
  User's Response
Dr Samta Bhardwaj's  Response
Hi,
It's a matter of constant and regular treatment,don't get scare about the tuberculosis its fully curable but might be take a long time regular (without break) treatment. the time period is depend upon the stage of infection,now as u said the infection is spreading in the body so don't waste the time, take immediate treatment, contact immediately to the TB specialist and start the treatment.
  User's Response
Dr Samta Bhardwaj's  Response
don't get scare, as i said Tb is curable but take a long time, she get well soon, but take a proper and continue treatment. definitely she will get pregnant but first of all, let her cure her diseases ,take a full treatment of specialist doctor, it will take time to get re leaf.
General & Family Physician Dr. Pragnesh Vachharajani's  Response
Hi,thanks for query.There is not reason for worry.Anti tubercular drugs are known to effect liver and that is the reason why regular follow up and blood test are advised for liver.Your doctor will change some drugs or reduce the dose.You will be not benefited by doctor as it is not doctor`s fault.Just do as advised and she will be fine and you can marry her.Bye and take care.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I had a pelvic ultrasound and a trans abdominal scan the conclusion was bulky uterus with heterogeneous myometrium suggestive of adenomyosis . diated left adnexal vein supporting pelvic congestion sydrom my right ovary is a large 24x8x8 other one is 8x19x10mm can I get fixed up as I feel bloated all the time especially after a meal I do also have high levels of prolactin and had a brain scan which found out I have a micro on my putiarity gland havnt taken medication but will do so now I have dostinal tablets don t know if its better to take one a day or one a week ??

doctor1 MD

I have a fortified tumor in my uterus, I had a biospy and it showed that I had thicking in my ovaries and Uterus Also cells wish could`nt be detemined what kind of cells. I am suppose to go in for a D&C this month. Would it be better if my GYN DR. would just give me a hystericime. I am 70 yrs old.

doctor1 MD

I am 44 years old. Uterus anteverted and bulky. Posterior wal subserosal fribroid 2.1X2.0 cms, right lateral subserosal fibroid 2.6x2.1 cms, anterior wal intramural fibroids in lower corpus 2.7x2.3 cms and 2.9x2.2 cms, posterior wall intramural fibroid 1.8x1.2 cms, fundal intramural fibroid 2.7x2.0 cms, endometrial echo is 7.7 cms, uterus measure 8.0x5.0x6.2 cms, Ovaries normal in size,shape and echotexture right ovary 2.7x1.7 cms, left ovary 2.6x1.5 cms, Minimal free fluid seen in POD, Adnexa are free. Taking Homeopathy medicine. Can I wait till menopause wherein it may shrink or should I get operated

Recent questions on  Liver

doctor1 MD

I am suffering from acidity and gas problem for past one year. I am taking Cyra-Ls for that everyday morning.I have no pain in stomach.I have done endoscopy and liver function test.But everything is normal.Doctor told me that it is functional dyspepsia. How it can be cured?

doctor1 MD

hi docter, iam 42 year old man. having border level bp. Taking amlopress 5MG. Last year when i checked my liver fuction test my sgpt & sgot were slightly higer from the border. so i met one docter and he prescribed udlive. he said this medicine is for fatty lever. now iam suffering from indigetion and i feel everytime my stomach full.( of gas trouble). is it related to my liver fuction. and also some time having short breeth also so everytime iam trying to take deepbreath.

doctor1 MD

hello sir, iam 36 years my job is to sit and work atleast 12hours in front of computer since 1 year i started some type gas problem left side above part of liver exactly below ribs i get some type of pain in rare and i get breething problem too i cannot walk fastly and while sleeping face towards sky i get my breath is coming up again i had to take a right turn and sleep for normal sleeping please could you guide me

doctor1 MD

Hi sir , iam gundluru Pullaiah,Iam suffering from pain and gas problem .I have pain above abdomin,more over i am Hepatitis +B carreier.I have found this (Hepatitis +B) last year 2009 september) as per doctot suggestion ,not required any treatment for this because that has not effected to liver yet. I used go lavatory thrice a day ,as per my tool is little bit sticky.I used go thru some site for these as per that symptoms ,i might have imagine epi gasstric ...Could you please give me suggestion.Iam staying in pune now for my livelhood.

doctor1 MD

I HAVE TINGLING PAIN IN MY RIGHT SIDE BELOW THE RIB CAGE . BUT ONLY WHEN I SIT IT GOING COMPLETELY AWAY WHEN I LAY DOWN?

doctor1 MD

I have been taking atorvastatin 40 mg for 4 months - through carotid endarterectomy surgery - with horrible subjective side effects which, objectively, include very low hematocrit of 32.9% and other low red blood cell counts. Primary Care...

doctor1 MD

Hi Doctor, I am xxxxxxx XXXXXXX from XXXXXXX Age 38 years. Last month i have got my LFT done where SGPT was 132 and SGOT was 82 because i consume liquor on a regular basis thats why got those test done; but all of sudden i realized that last week...